# SDR HEEA096017

- Difficulty date: June 25, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- Aircraft time: 19,437 hours
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 205032669277
- Part serial: NA
- Condition: Departed
- Location: Pax Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO LAND, A PASSENGER LEANED AGAINST THE WINDOW ON THE RT SIDE SLIDING DOOR AND THE WINDOW RELEASED AND WAS LOST.  AIRCRAFT LANDED WITH NO FURTHER OR OTHER DAMAGE AND NO INJURIES.
